Lybrate.com has a nexus of the most experienced Dermatologists in India. You will find Dermatologists with more than 28 years of experience on Lybrate.com. You can find Dermatologists online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laser Hair Removal
Mole Removal Procedure
Skin Care Treatment
Skin Diseases Treatment
Cysts Removal Procedure
Wart Removal Technique
Chronic Skin Allergy Treatment
Stretch Marks Treatment
Tattoo Removal Procedure
Removal Of Stitches Procedure
Corn Removal Procedure
Liver Problems Treatment
Submit a review for Dr. V. Sanjiva ReddyYour feedback matters!
Hi, . I m 22 years old. I have a hair fall issue. And also one more problem of skin. On my body there are many white dot and day by day it's going so fast. Please Help Me.
Eczema they told. Full dry skin in palms and foot. Which ointments I have to use currently I am using Propysalic nfs6 ointment.
I have low back boil just above motion (butt) I think I have problem of pilonidal cyst. 5 years back I was having baltod (boil) at motion place. It became alright by surgery. I revulary have pimples problem. I have a irrgelular bowl movement.(constipation). I live in hostel bhopal. So I have to eat out side food. No home food. I regularly take tea. 2-3 tea regularly in day. I regularly masturbate.
I am 24 year old women and I have boils on my both hands, I don't know why it appears most often but its too itchy.
I am hair losing quickly no effect on my hair any shampoo and medicine. Can you any result me I hope you will be remove my problem.
Hello I am a 16 year old boy my whole body skin is get darken .How can I get the fair skin of my whole body with a clear face.
I am a 19 year old woman and i am suffering from hypothyroidism, it causes lots of hair fall and weight gaining, i am having homeopathy medicine for it but this hairfall and weight problem depressing me. Wnat to know really effective remedies. Thank you.
I have massive hair fall problem. Please do me some medicine name which I used. Last one month it's increase. So if you suggest me some solution then it will be very helpful. Thanking you.
I suffering from hair fall with last 3 year. I use many type of shampoo but result is negative, request to you pls suggest me best solutions. Thanking you.
• Put an oil on your hair at night before going to shower because this makes your hair shiny.
• Do not sleep with wet or damp hair. This will weaken the follicles and make hair strands brittle. Blow dry in low heat at the roots before bed.
• Most people use more shampoo than they need. Depending on hair length, you probably only need about a quarter sized dollop.
• Don't blow dry hair too frequently. Frequent blow drying, or use of other heat products, can stress your hair.
• Rinse your hair under cold water after you finish shampooing and conditioning to make it shine and look even more luscious than it was before.
• When towel drying, don't rub the hair vigorously. This splits the hair. Try using a micro fiber towel as they soak up lots of moisture.
• You can naturally strengthen your hair by mixing carrots, or Vitamin Water together in a blender and rubbing gently into hair before you wash. Be sure to wash out well.
I am 28 year old, I have pigmentation on my chick, and darkness on nose and upper lip, how I can get rid from it? and in front on head I am losing my hair, skin is looking, hair fall also. What I should do?
Hi My skin color is average. My face color is average. So I want to improve my skin and face color. Can you suggest creams? what should I do?
My son suddenly got tiny pimples throughout body and face, now and then he is scratching the affected area also. He is active and no fever. Will the rash go away by itself or I should see the doctor? Thanks.
I use body deodorants and now red rashes are found on my body n I scratch a lot due to which rashes r found. But when I stop using deo they gets cure n now I had stop using deo. Is it because of using various deo or any allergy problem because I use to use them n never felt such problems. What is actually wrong?
All drugs carry within themselves the potential to treat and harm the skin. Side effects of medicines are a common phenomenon, with variation in the intensities. Sometimes they are minor and do not require medications; however at other times they may require urgent attention and treatment.
Some allergies caused due to medications that primarily affect your skin are:
- Itches and rashes: Sometimes your body may be allergic to certain type of medications. If these drugs are taken by you then the immune system treats them as foreign invasions and triggers a reaction against them. In certain cases, on consuming a drug that your body is allergic to, a kind of white blood cell called T cells expand. Itching, rashes on the skin are common repercussions in such a scenario.
- Swelling on the face and throat: Often it happens that, on being administered a medicine or an injection, you may experience severe swelling on face and throat. This is an extreme case of medicinal side effect and is commonly known as anaphylaxis. This must be immediately treated and brought to the notice of a trained doctor.
- Blisters: This is also an important potential side effect of a drug. On being administered a drug, you may experience an erosion on the surface of lips and eyes as a reaction against it. Immediate treatment and a visit to the doctor is imperative if you experience these symptoms.
- Swelling of the tongue: If you have high blood pressure and if you take angiotensin converting enzyme, a swollen tongue and persistent cough are the possible side effects.
- Flushing and itching: You may suffer from symptoms of flushing and itching as a possible side effect of the intravenous dyes that are used in the X-rays.
Related Tip: "Should I Use A Lotion Or A Cream For Dry Skin?"